# SDR HEEA064906

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23062753
- Condition: Cracked
- Location: Turbine
- Part time: 528 hours
- Component: 6898735
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED AND MISSING COATING OUT OF SERVICEABLE LIMITS ON NR 1 NOZZLE VANES.
